# SDR DALA2017050903683

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 71,948 hours, 53,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NLG DOOR FRAME Y=46.   PREVIOUS REPAIR DOUBLER ON RT DOOR FRAME WAS REPLACED IAW SRM 53-05, FIG 110.
